# SDR MASA200600673

- Difficulty date: March 5, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75993
- Make and model: Cndair CL6002B19
- Aircraft serial: 7372
- Aircraft time: 10,287 hours, 9,532 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7145 ROC - FLIGHT SPOILER FAIL STATUS MESSAGE.  MOC RESET SYSTEM WITH CAPTAIN.  NO FURTHER ACTION REQUIRED.
